| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a capsule tear occurred during implantation of a light adjustable lens+.The lens was implanted in the sulcus and a vitrectomy was performed.No additional information is available regarding the reported event.
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformance's, or other manufacturing issues related to the reported event.Manufacturer reference#: (b)(4).